Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$\mathbf{C}^{2}$-saddle method and Beukers' integral

Author: Masayoshi Hata
Journal: Trans. Amer. Math. Soc. 352 (2000), 4557-4583
MSC (2000): Primary 11J82; Secondary 30E99
Published electronically: June 8, 2000
MathSciNet review: 1641099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give good non-quadraticity measures for the values of logarithm at specific rational points by modifying Beukers' double integral. The two-dimensional version of the saddle method, which we call $\mathbf{C}^{2}$-saddle method, is applied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11J82, 30E99

Retrieve articles in all journals with MSC (2000): 11J82, 30E99

Additional Information

Masayoshi Hata
Affiliation: Division of Mathematics, Faculty of Integrated Human Studies, Kyoto University, Kyoto 606-8501, Japan

Keywords: Saddle method, simultaneous approximation, non-quadraticity measure
Received by editor(s): July 14, 1997
Received by editor(s) in revised form: August 26, 1998
Published electronically: June 8, 2000
Article copyright: © Copyright 2000 American Mathematical Society